# SDR AT0000147

- Difficulty date: March 15, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Doubler
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU DOOR CRACK BLENDED OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND INSTALLED ON APU DOOR IAW DC9 SRM 52-10 FIGURE 2.
